# SDR FDEA201509102965

- Difficulty date: September 10, 2015
- Submitted: September 28, 2015
- Operation: Air carrier
- Aircraft: N575FE
- Make and model: Doug MD-11F
- Aircraft serial: 48500
- Aircraft time: 757 hours, 16,571 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Condition: Missing
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: D
- Precautionary procedure: K

## Discrepancy

ON WALK AROUND, FOUND RT MLG STRUT DOOR MISSING.  REFERENCE SDR 15-2842.  THIS SDR SUBMITTED FOR PART IDENTIFICATION.
